Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 6, Pages 1056–1061 (Mi zvmmf4579)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlocal overdetermined boundary value problem for stationary Navier–Stokes equations

A. A. Illarionov

Institute of Applied Mathematics, Far East Division, Russian Academy of Sciences, ul. Zaparina, 92, Khabarovsk, 680000, Russia

Abstract: A stationary system of Stokes and Navier–Stokes equations describing the flow of a homogeneous incompressible fluid in a bounded domain is considered. The vector of the flow velocity and a finite number of nonlocal conditions are defined at a part of the domain boundary. It is proved that, in the linear case, the problem has at least one stable solution. In the nonlinear case, the local solvability of the problem is proved.

Key words: Navier–Stokes equations for incompressible fluid, Stokes equation, nonlocal boundary value problem.

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:6, 996–1000

Bibliographic databases:

UDC: 519.634
Received: 01.10.2007

Citation: A. A. Illarionov, “Nonlocal overdetermined boundary value problem for stationary Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:6 (2008), 1056–1061; Comput. Math. Math. Phys., 48:6 (2008), 996–1000

Citation in format AMSBIB
\Bibitem{Ill08}
\by A.~A.~Illarionov
\paper Nonlocal overdetermined boundary value problem for stationary Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 6
\pages 1056--1061
\mathnet{http://mi.mathnet.ru/zvmmf4579}
\zmath{https://zbmath.org/?q=an:1164.35456}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 6
\pages 996--1000
\crossref{https://doi.org/10.1134/S0965542508060109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262334200010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-45749127035}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4579
  • http://mi.mathnet.ru/eng/zvmmf/v48/i6/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:245
    Full text:82
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021